# SDR ABXA020290

- Difficulty date: October 2, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N812AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46126
- Aircraft time: 57,348 hours, 25,212 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON NOSE LANDING GEAR WELL HORIZONTAL PRESSURE PANEL, BETWEEN FS 12 TO FS 27. ALSO FOUND CORROSION ON FLOORBEAM LOWER FLANGE AT FS 12, BUTT LINE '0'. REPAIRED AREA IAW REA 853-41975MR.
